MathSciNet Relay Station
MathSciNet bibliographic data
MR157971 (28 #1199) 14.40 (10.10)
Manin, Ju. I. Rational points on algebraic curves over function fields. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 27 1963 1395–1440.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement